Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165

 
 

 

Graded decomposition matrices of $ v$-Schur algebras via Jantzen filtration


Author: Peng Shan
Journal: Represent. Theory 16 (2012), 212-269
MSC (2010): Primary 20G43
DOI: https://doi.org/10.1090/S1088-4165-2012-00416-2
Published electronically: April 30, 2012
MathSciNet review: 2915315
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that certain parabolic Kazhdan-Lusztig polynomials calculate the graded decomposition matrices of $ v$-Schur algebras given by the Jantzen filtration of Weyl modules, confirming a conjecture of Leclerc and Thibon.


References [Enhancements On Off] (What's this?)

  • [An] H. H. Andersen, The strong linkage principle for quantum groups at roots of $ 1$, J. Algebra 260 (2003), no. 1, 2-15. MR 1973573 (2004c:17024)
  • [Ar] S. Ariki, Graded $ q$-Schur algebras, arxiv: 0903.3453
  • [B] A. Beilinson, How to glue perverse sheaves, $ K$-theory, arithmetic and geometry (Moscow, 1984-1986), 42-51, Lecture Notes in Math., 1289, Springer, Berlin, 1987. MR 923134 (89b:14028)
  • [BB] A. Beilinson, J. Bernstein, A proof of Jantzen conjectures, I. M. Gel'fand Seminar, 1-50, Adv. Soviet Math., 16, Part 1, Amer. Math. Soc., Providence, RI, 1993. MR 1237825 (95a:22022)
  • [BBD] A. Beilinson, J. Bernstein, P. Deligne, Faisceaux pervers, Analysis and topology on singular spaces, I (Luminy, 1981), 5-171, Astérisque, 100, Soc. Math. France, Paris, 1982. MR 751966 (86g:32015)
  • [BD] A. Beilinson, V. Drinfeld, Quantization of Hitchin's integrable system and Hecke eigensheaves, available at http://www.math.harvard.edu/~gaitsgde/grad_2009.
  • [BG] A. Beilinson, V. Ginzburg, Wall-crossing functors and $ \mathcal {D}$-modules, Represent. Theory 3 (1999), 1-31 (electronic). MR 1659527 (2000d:17007)
  • [BGS] A. Beilinson, V. Ginzburg, W. Soergel, Koszul duality patterns in representation theory, J. Amer. Math. Soc. 9 (1996), no. 2, 473-527. MR 1322847 (96k:17010)
  • [CPS] E. Cline, B. Parshall, L. Scott, Duality in highest weight categories, Classical groups and related topics (Beijing, 1987), 7-22, Contemp. Math., 82, Amer. Math. Soc., Providence, RI, 1989. MR 982273 (90g:17014)
  • [Don] S. Donkin, The $ q$-Schur algebra, London Mathematical Society Lecture Note Series, 253. Cambridge University Press, Cambridge, 1998. MR 1707336 (2001h:20072)
  • [DGK] V. V. Deodhar, O. Gabber, V. Kac, Structure of some categories of representations of infinite-dimensional Lie algebras, Adv. in Math. 45 (1982), no. 1, 92-116. MR 663417 (83i:17012)
  • [F] P. Fiebig, Centers and translation functors for the category $ \mathcal {O}$ over Kac-Moody algberas, Math. Z. 243 (2003), no. 4, 689-717. MR 1974579 (2004c:17051)
  • [FG] E. Frenkel, D. Gaitsgory, $ D$-modules on the affine grassmannian and representations of affine Kac-Moody algebras, Duke Math. J. 125 (2004), no. 2, 279-327. MR 2096675 (2005h:17040)
  • [GGOR] V. Ginzburg, N. Guay, E. Opdam, R. Rouquier, On the category $ \mathcal {O}$ for rational Cherednik algebras, Invent. Math. 154 (2003), no.3, 617-651. MR 2018786 (2005f:20010)
  • [HTT] R. Hotta, K. Takeuchi, T. Tanisaki, $ D$-modules, perverse sheaves, and representation theory, Progress in Mathematics, 236, Birkhäuser Boston, Inc., 2008. MR 2357361 (2008k:32022)
  • [J] J. C. Jantzen, Moduln mit einem hohsten Gewicht, Lecture Notes in Math., vol. 750, Springer-Verlag, Berlin and New York, 1980. MR 552943 (81m:17011)
  • [JM] G. James, A. Mathas, A $ q$-analogue of the Jantzen-Schaper theorem, Proc. London Math. Soc. (3) 74 (1997), no. 2, 241-274. MR 1425323 (97j:20013)
  • [Ka] V. Kac, Infinite dimensional Lie algebras, Third edition. Cambridge University Press, Cambridge, 1990. MR 1104219 (92k:17038)
  • [KV] M. Kapranov, E. Vasserot, Vertex algebras and the formal loop space, Publ. Math. Inst. Hautes Études Sci. No. 100 (2004), 209-269. MR 2102701 (2005k:14044)
  • [K] M. Kashiwara, The flag manifold of Kac-Moody Lie algebra, Algebraic Analysis, Geometry and Number Theory, Johns Hopkins Univ. Press., Baltimore, 1990. MR 1463702 (98i:17030)
  • [Kas] M. Kashiwara, Equivariant derived category and representation of real semisimple Lie groups, in Representation theory and complex analysis (Lecture Notes in Math., vol. 1931), 137-234, Springer, Berlin, 2008. MR 2409699 (2010e:22004)
  • [KS] M. Kashiwara, P. Shapira, Sheaves on Manifolds, Grundlehren der Mathematischen Wissenschaften, 292, Springer-Verlag, Berlin, 1994. MR 1299726 (95g:58222)
  • [KT1] M. Kashiwara, T. Tanisaki, Kazhdan-Lusztig conjecture for affine Lie algebras with negative level, Duke Math. J. 77 (1995), no. 1, 21-62. MR 1317626 (96j:17016)
  • [KT2] M. Kashiwara, T. Tanisaki, Parabolic Kazhdan-Lusztig polynomials and Schubert varieties, J. Algebra 249 (2002), no. 2, 306-325. MR 1901161 (2004a:14049)
  • [KL1] D. Kazhdan, G. Lusztig, Schubert varieties and Poincaré duality, Geometry of the Laplace operator (Proc. Sympos. Pure Math., Univ. Hawaii, Honolulu, Hawaii, 1979), pp. 185-203, Amer. Math. Soc., Providence, R.I., 1980. MR 573434 (84g:14054)
  • [KL2] D. Kazhdan, G. Lusztig, Tensor structures arising from affine Lie algebras I-IV, J. Amer. Math. Soc., 6-7 (1993-1994), 905-947, 949-1011, 335-381, 383-453.
  • [Ku1] S. Kumar, Toward proof of Lusztig's conjecture concerning negative level representations of affine Lie algebras, J. Algebra 164 (1994), no. 2, 515-527. MR 1271251 (95h:17028)
  • [Ku2] S. Kumar, Kac-Moody groups, their flag varieties and representation theory, Progress in Mathematics, 204. Birkhäuser Boston, Inc., Boston, MR 1923198 (2003k:22022)
  • [L] B. Leclerc, Decomposition numbers and canonical bases, Algebr. Represent. Theory, 3, (2000), no. 3, 277-287. MR 1783802 (2001j:17031)
  • [LT1] B. Leclerc, J-Y. Thibon, Canonical bases of $ q$-deformed Fock spaces, Internat. Math. Res. Notices 1996, no. 9, 447-456. MR 1399410 (97h:17023)
  • [LT2] B. Leclerc, J-Y. Thibon, Littlewood-Richardson coefficients and Kazhdan-Lusztig polynomials, Combinatorial methods in representation theory (Kyoto, 1998), 155-220, Adv. Stud. Pure Math., 28, Kinokuniya, Tokyo, 2000. MR 1864481 (2002k:20014)
  • [M] D. Milicic, Localization and Representation Theory of Reductive Lie Groups, available at http://www.math.utah.edu/˜milicic
  • [PS] B. Parshall, L. Scott, Integral and graded quasi-hereditary algebras, II. with applications to representations of generalized $ q$-Schur algebras and algebraic groups, arxiv:0910.0633.
  • [RT] A. Ram, P. Tingley, Universal Verma modules and the Misra-Miwa Fock space, Int. J. Math. Math. Sci. 2010, Art. ID 326247, 19 pp. MR 2753641
  • [R] R. Rouquier, $ q$-Schur algebras and complex reflection groups, Mosc. Math. J. 8 (2008), no. 1, 119-158, 184. MR 2422270 (2010b:20081)
  • [RW] A. Rocha-Caridi, N. R. Wallach, Projective modules over graded Lie algebras, Math. Z. 180 (1982), no. 2, 151-177. MR 661694 (83h:17018)
  • [Sa] M. Saito, Mixed Hodge modules, Publ. Res. Inst. Sci. 26 (1990), 221-333 MR 1047415 (91m:14014)
  • [So] W. Soergel, Character formulas for tilting modules over Kac-Moody algberas, Represent. Theory, 2 (1998), 432-448. MR 1663141 (2000c:17048)
  • [St] C. Stroppel, Parabolic category $ \mathscr {O}$, perverse sheaves on Grassmannians, Springer fibres and Khovanov homology, Compos. Math. 145 (2009), 954-992. MR 2521250 (2011a:17014)
  • [Su] T. Suzuki, Double affine Hecke algebras, conformal coinvariants and Kostka polynomial, C. R. Math. Acad. Sci. Paris 343 (2006), no. 6, 383-386. MR 2259877 (2007f:17038)
  • [TT] R. W. Thomason, T. Trobaugh, Higher algebraic $ K$-theory of schemes and of derived categories, Grothendieck Festschrift, vol. III, Progr. Math., 88, 247-435, Birkhäuser, 1990. MR 1106918 (92f:19001)
  • [VV1] M. Varagnolo, E. Vasserot, On the decomposition matrices of the quantized Schur algebra, Duke Math. J. 100 (1999), no. 2, 267-297. MR 1722955 (2001c:17029)
  • [VV2] M. Varagnolo, E. Vasserot, Cyclotomic double affine Hecke algebras and affine parabolic category $ \mathcal {O}$, Adv. Math. 225 (2010), no. 3, 1523-1588. MR 2673739

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 20G43

Retrieve articles in all journals with MSC (2010): 20G43


Additional Information

Peng Shan
Affiliation: Département de Mathématiques, Université Paris 7, 175 rue du Chevaleret, F-75013 Paris, France
Email: shan@math.jussieu.fr

DOI: https://doi.org/10.1090/S1088-4165-2012-00416-2
Received by editor(s): March 27, 2011
Published electronically: April 30, 2012
Article copyright: © Copyright 2012 American Mathematical Society

American Mathematical Society